Results on the J. d'Alembert equation

Authors

  • Agostino Prástaro Department of Mathematics, Università di Roma La Sapienza, Rome, Italy
  • Themistocles M. Rassias Department of Mathematics, National Technical University of Athens, Zografou Campus, Athens 15780, Greece

Abstract

Several results concerning d’Alembert’s equation are presented in a setting involving noncommutative manifolds.

Downloads

Published

2001-07-22

How to Cite

Prástaro, A., & Rassias, T. M. (2001). Results on the J. d’Alembert equation. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 1, 117–128. Retrieved from https://studmath.uken.krakow.pl/article/view/13522